Control problem for the impulse process under stochastic optimization procedure and Levy conditions
A stochastic approximation procedure and a limit generator of the original problem are constructed for a system of stochastic differential equations with Markov switching and impulse perturbation under Levy approximation conditions with control, which is determined by the condition for the extremum of the quality criterion function.
The control problem using the stochastic optimization procedure is a generalization of the control problem with the stochastic approximation procedure, which was studied in previous works of the authors. This generalization is not simple and requires non-trivial approaches to solving the problem. In particular we discuss how the behavior of the boundary process depends on the prelimiting stochastic evolutionary system in the ergodic Markov environment. The main assumption is the condition for uniform ergodicity of the Markov switching process, that is, the existence of a stationary distribution for the switching process over large time intervals. This allows one to construct explicit algorithms for the analysis of the asymptotic behavior of a controlled process. An important property of the generator of the Markov switching process is that the space in which it is defined splits into the direct sum of its zero-subspace and a subspace of values, followed by the introduction of a projector that acts on the subspace of zeros.
For the first time, a model of the control problem for the diffusion transfer process using the stochastic optimization procedure for control problem is proposed. A singular expansion in the small parameter of the generator of the three-component Markov process is obtained, and the problem of a singular perturbation with the representation of the limiting generator of this process is solved.
Jacod J. Limit theorems for stochastic processes / J. Jacod, A.N. Shiryaev // Springer-Verlag, Berlin. - 2003. - 601 p.
Korolyuk V.S. Stochastic Models of Systems / V.S. Korolyuk, V.V.Korolyuk // Kluwer, Dordrecht. -1999. - 185 ð.
Korolyuk V.S. Stochastic Systems in Merging Phase Space / V.S. Korolyuk, N. Limnios // World Scientific, 2005. - 330 p.
Korolyuk V.S., Limnios N., Samoilenko I.V., Levy and Poisson approximations of switched stochastic systems by a semimartingale approach, Comptes Rendus Mathematique, 354 (2016), 723-728.
Chabanyuk Y.M. Asymptotic properties of the impulse perturbation process with control function under Levy approximation conditions / Y. M. Chabanyuk, A. V. Nikitin, U. T. Khimka // Mat. Stud. 52 (2019), P. 96-104
Nikitin A.V. Asymptotics of Normalized Control with Markov Switchings /A.V. Nikitin A.V., U.T. Khimka // Ukrainian Mathematical Journal. - 2017. ¹68, 8. P. 1252 - 1262.
Samoilenko I.V. Differential Equations with Small Stochastic Terms Under the Levy Approximating Conditions / I.V. Samoilenko, A.V. Nikitin // Ukrainian Mathematical Journal. -2018. ¹ 69, 9. P.1445 - 1454.
Nikitin A.V. Asymptotic Properties of a Stochastic Diffusion Transfer Process with an Equilibrium Point of a Quality Criterion / A.V. Nikitin // Cybernetics and System analysis. - 2015. - Volume 51, Issue 4. - P. 650-656.
Nevelson M. B. Stochastic approximation and recursive estimation / Nevelson M. B., Khas'minskii, R. Z. // Moscow: Nauka, 1972. - 298 p.
Nikitin A.V. Asymptotic dissipativity of stochastic processes with impulsive perturbation in the Levy approximation scheme / A.V. Nikitin // Journal of Automation and Information Sciences. - 2018. - Volume 50, Issue 4. - P. 205-211.
Papanicolaou G., Stroock D., Varadhan S.R.S., Martingale approach to some limit theorems, Duke turbulence conference (Durham, NC, April 23-25, 1976), Duke University Mathematics Series III, New York: Duke University, 1977, 120 p.
Khimka U.T. A difference stochastic optimization procedure with impulse perturbation./ Khimka U.T., Chabanyuk Ya. M.// Cybernetics and Systems Analysis. - 2013. - Volume 49, Issue . - P. 768-773.
Copyright (c) 2021 Ya. M. Chabanyuk, A. V. Nikitin, U. T. Khimka
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.
Matematychni Studii is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) license.